Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes rashes all over the body after taking Eliquis?

Answered by
Dr.
Dr. Kampana

General & Family Physician

Practicing since :2011

Answered : 647 Questions

default
Posted on Fri, 5 Oct 2018 in Internal Doctor Category
Question: I have a severe rash all over my body (itching) from taking two pills of Eliquis.....what can I take internally to relieve the itching?
doctor
Answered by Dr. Kampana 34 minutes later
Brief Answer:
As explained below.

Detailed Answer:
Hi,

If you are having rash by taking Eliquis, I would suggest you to meet your treating doctor for alternative medicine.

For relieving the side effect you can take over the counter antihistamines such as Diphenhydramine, Hydroxyzine such as Benadryl/ Atarax respectively twice daily for 2 to 3 days.

Hope I have answered your query.
Let me know if I can assist you further.

Regards,
Dr. Kampana,
General & Family Physician
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on